# SDR 2002UALA01431

- Difficulty date: September 8, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STR 2R IS DRILLED INTO ABOVE STRINGER CLIP AT STA 380.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER SECTION.
